# SDR ASOA201200528

- Difficulty date: February 20, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 26,327 hours, 19,356 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: No Test
- Location: Service
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FAILED FUNCTIONAL CHECK (51LBS).  PERFORMED FUNCTIONAL CHECK OF SERVICE DOOR IAW AMM 52-41-00-720-801 COULD NOT DUPLICATE DISCREPANCY TOTAL FORCE TO COMPLETE OPENING OF SERVICE DOOR WAS 30 LBS WITHIN SERVICABLE LIMITS.
